# SDR AALA2020032439021

- Difficulty date: March 21, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N355PU
- Make and model: Boeing 737823
- Aircraft serial: 31277
- Aircraft time: 7,552 hours, 3,209 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Defective
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: ON DESC INTO MMMX (ABOUT 60-80NM OUT) LOST ALL INCOMING AUDIO. FOLLOWED QRH.  FLIGHT ACARS DISPATCH AND CAPT WAS ABLE TO TALK TO MEX ATC TOWER. REMOVED AND REPLACED CAPTAIN FLIGHT DECK HANDSET IAW AMM 23-42-02.
